Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 201, NWS Albuquerque, NM

June 25, 2017Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 25, 2017, 3:18 PM MDT for Lincoln County, New Mexico. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2017, 3:18 PM MDT (21:18 UTC)
Expired
Jun 25, 2017, 4:00 PM MDT
In force
42 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Lincoln County, NM

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:38 PM MDTHAIL 1Tinnie, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:59 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-357 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

008 
WUUS55 KABQ 252118
SVRABQ
NMC027-252200-
/O.NEW.KABQ.SV.W.0201.170625T2118Z-170625T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
318 PM MDT SUN JUN 25 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lincoln County in central New Mexico...

* Until 400 PM MDT.

* At 318 PM MDT, a severe thunderstorm was located near Lincoln, or
  23 miles northeast of Ruidoso, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Lincoln, Hondo, Tinnie, Lincoln State Monument and San Patricio. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

&&

LAT...LON 3349 10548 3361 10532 3344 10497 3322 10524
TIME...MOT...LOC 2118Z 307DEG 9KT 3350 10532 

HAIL...1.25IN
WIND...60MPH
 
$$

40
2 follow-up statements
561 
WWUS55 KABQ 252136
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
336 PM MDT SUN JUN 25 2017

NMC027-252200-
/O.CON.KABQ.SV.W.0201.000000T0000Z-170625T2200Z/
Lincoln-
336 PM MDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHEASTERN LINCOLN COUNTY...

At 335 PM MDT, a severe thunderstorm was located near San Patricio,
or 23 miles east of Ruidoso, moving south at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lincoln, Hondo, Tinnie, Lincoln State Monument and San Patricio. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3349 10548 3361 10532 3344 10497 3322 10524
TIME...MOT...LOC 2135Z 343DEG 9KT 3346 10531 

HAIL...1.00IN
WIND...60MPH
 
$$

40
436 
WWUS55 KABQ 252154
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
354 PM MDT SUN JUN 25 2017

NMC027-252204-
/O.EXP.KABQ.SV.W.0201.000000T0000Z-170625T2200Z/
Lincoln-
354 PM MDT SUN JUN 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
WILL EXPIRE AT 400 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
central New Mexico.

LAT...LON 3349 10548 3361 10532 3344 10497 3322 10524
TIME...MOT...LOC 2154Z 307DEG 9KT 3343 10527 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM MDT, 33 minutes earlier.

Area forecast discussion, Jun 25, 2:45 PM MDT, 33 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
245 PM MDT Sun Jun 25 2017

SYNOPSIS...Active weather though Monday or Monday night with
potential for strong to severe thunderstorms and locally heavy
rainfall mainly central and eastern New Mexico. A drying trend
expected Tuesday through Thursday with afternoon westerly breezes.
Another cool front Friday will bring a return of moisture and
consequently showers and thunderstorms Friday through the weekend.
Temperatures will meander to within a few degrees of average overall
by Tuesday, and will remain there for the rest of the week.

&&

DISCUSSION...A repeat performance, or at least some similarities to
yesterday for the short term forecast, as thunderstorms have
developed over the southwest/west central mountains this afternoon
and are tracking east and southeast toward the Rio Grande Valley.
Current activity has also spread north of Interstate 40 over wrn NM
and scattered cells over the south central mts, where some small
hail as already been reported. Models suggest the west and RGV will
see activity into the evening though the RAP is not as ominous
looking as storms progress into the RGV and central mt chain as the
NAM12 and HRRR.  All 3 models indicate there will be another storm
complex that fires up over the eastern plains this evening, but all
focus on slightly different areas and timing, the HRRR being the
fastest, and ending or moving the bulk of the precipitation south of
our CWA by or shortly after midnight.  The RAP and the NAM12 are
much slower, developing and moving the areas of heaviest
precipitation south late in the evening through the overnight hours.
Did up pops over portions of the far eastern plains including
portions of Quay, Curry and Roosevelt counties after midnight as a
compromise and where some of the larger rainfall amounts painted
although NAM12 blesses Harding county with an impressive amount.

Expect extensive cloudiness to fill in over the eastern plains to
the east slopes of the central mt chain overnight, which may take
some time to erode on Monday. The upper air pattern start to change
Monday, with steering flow shifting a bit more out of the north as
the upper ridge axis pivots due to the incoming and drier trough to
our northwest. While showers and storms look likely to develop over
the higher terrain Monday, the models aren't indicating another
round of heavy precipitation for the east Monday evening/night. The
NAM 12 has singled out the south central for Monday evening activity
then tapers off precipitation after midnight.

Tuesday is still abruptly drier, and this trend is plausible with
the ocean of dry air apparent on satellite imagery to our west. The
mid week period will be dry with near normal temperatures, although
westerly afternoon breezes are possible. A few century mark highs
may return to the east central/southeast plains.

Another cool front Friday will push moisture back into
eastern/central NM, leading to increasing potential for convection
Friday through next weekend.

&&

.FIRE WEATHER...
Scattered to numerous showers and thunderstorms east of the
continental divide will be capable of producing large hail and wet
microbursts with erratic wind gusts over 60 mph this evening and
tonight. The focus should shift to the area along and east of the
central mountain chain as the evening progresses. Torrential
downpours on burn scars will pose a risk of localized flash
flooding. Drier air and less convection is expected along and north
of a line from Gallup to Cuba.

Humidities will begin to trend downward Monday, and especially
Tuesday and Wednesday, as the low level flow gradually veers out of
the south and eventually the west in response to an upper level
trough crossing the northern and central Rockies. Thunderstorm
coverage will trend downward as well, to a lesser extent Monday,
then moreso Tuesday when storms should favor the north central,
southwest and south central mountains. Dry weather is expected
Wednesday through Thursday. The trough passing north of NM will
strengthen the flow aloft and work with a stout surface trough in
the lee of the Sangre de Cristo Range to make surface winds breezy
across the east, north and west Tuesday and Wednesday. Humidities
will bottom out in the single digits across much of the west
Tuesday, and across most of the fire weather forecast area on
Wednesday and Thursday. Poor humidity recoveries are also expected.
Some locally critical fire weather conditions are forecast west of
the continental divide on Tuesday, and east of the central mountains
Wednesday. Haines indices will reflect the drier conditions with
increasing values of 6 across the west Monday, widespread 6's across
central and western areas Tuesday, then areawide Wednesday and
Thursday.

The dry conditions will persist until a moist back door cold front
brings some humidity improvement along and east of the central
mountain chain Friday.  There will be a chance for showers and
thunderstorms in and east of the Sangre de Cristos Friday and
Saturday. However, very low humidities and Haines of 6 will persist
farther west as a slow moving upper level trough digs into the Great
Basin.

&&

.AVIATION...
18Z TAF CYCLE
A few patches of low VFR and MVFR ceilings should linger across the
eastern plains into the mid afternoon as moist southeasterly low
level flow persists. Then, widespread low clouds are again expected E
of the central mountain chain (and possibly over SAF) tonight into
Monday morning. Scattered to numerous showers and thunderstorms will
form over the mountains and drift SEWD over adjacent lowlands this
afternoon and across much of the eastern plains this evening and
tonight. One or two organized thunderstorm complexes are expected to
form clusters and/or squall lines that will impact normal flight
routes. Numerous severe thunderstorms are possible with large hail
and erratic wet microburst wind gusts over 50 KT. Heavy rain and
minor flooding may also impact some airfields, especially along and
east of the central mountain chain.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  59  95  59  95 /   5   5   5   0
Dulce...........................  47  87  47  89 /  10  20  20   5
Cuba............................  54  86  53  89 /  20  40  30   5
Gallup..........................  55  92  53  92 /  10  10  10   0
El Morro........................  51  85  50  87 /  20  30  30   5
Grants..........................  54  87  54  90 /  20  30  20   5
Quemado.........................  58  87  58  88 /  40  30  30  10
Glenwood........................  61  94  60  96 /  50  40  30  10
Chama...........................  47  79  45  81 /  20  40  30  10
Los Alamos......................  57  80  58  84 /  50  50  40  20
Pecos...........................  55  80  53  85 /  70  50  50  20
Cerro/Questa....................  50  76  50  80 /  60  40  50  20
Red River.......................  47  69  46  74 /  70  60  50  30
Angel Fire......................  44  72  42  76 /  70  60  50  20
Taos............................  50  81  50  85 /  50  40  40  10
Mora............................  52  75  52  82 /  70  50  50  20
Espanola........................  57  87  59  92 /  40  20  30  10
Santa Fe........................  58  82  58  85 /  50  40  40  20
Santa Fe Airport................  58  86  58  89 /  40  30  30  10
Albuquerque Foothills...........  62  88  63  92 /  40  30  30  10
Albuquerque Heights.............  65  90  64  94 /  40  20  30  10
Albuquerque Valley..............  61  91  62  95 /  40  20  30  10
Albuquerque West Mesa...........  61  91  62  95 /  30  20  30   5
Los Lunas.......................  58  92  60  96 /  30  30  30  10
Rio Rancho......................  63  90  63  94 /  30  20  30   5
Socorro.........................  63  92  64  93 /  50  30  30  20
Sandia Park/Cedar Crest.........  55  85  54  88 /  50  40  40  10
Tijeras.........................  59  87  59  90 /  50  40  40  10
Moriarty/Estancia...............  54  85  54  89 /  60  40  40  10
Clines Corners..................  55  81  54  85 /  70  40  40  10
Gran Quivira....................  57  84  57  87 /  60  40  40  20
Carrizozo.......................  63  85  61  88 /  60  40  40  20
Ruidoso.........................  54  78  54  80 /  70  60  50  30
Capulin.........................  54  76  53  83 /  60  50  40  20
Raton...........................  55  80  53  87 /  70  40  40  20
Springer........................  56  82  54  88 /  70  40  40  20
Las Vegas.......................  54  77  53  84 /  70  40  50  20
Clayton.........................  57  80  57  86 /  60  40  30  10
Roy.............................  56  78  56  85 /  70  40  40  20
Conchas.........................  62  83  62  92 /  70  40  40  10
Santa Rosa......................  61  84  60  91 /  70  40  40  20
Tucumcari.......................  62  86  62  94 /  70  40  40  10
Clovis..........................  61  82  61  89 /  80  50  40  20
Portales........................  63  82  63  90 /  80  50  40  10
Fort Sumner.....................  64  84  63  91 /  70  40  40  10
Roswell.........................  68  89  66  95 /  60  40  40  10
Picacho.........................  62  82  60  87 /  70  40  50  30
Elk.............................  58  78  57  83 /  60  60  50  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 25, 4:49 AM MDT, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Sun Jun 25 2017

NMZ501>540-261100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Sun Jun 25 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Thunderstorms will develop over the higher terrain near and east of
the Continental Divide this afternoon, as well as areas along and
immediately east of New Mexico's central mountain chain. Some of
these storms will reach severe levels as they slowly move east or
southeast into the Rio Grande Valley and onto the highlands and high
plains farther east. Storms will likely congeal into large clusters
across th eastern plains of New Mexico tonight. Heavy downpours,
potentially damaging downburst winds, and hail will be the primary
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will be possible again on Monday, generally
from the central mountain chain eastward into the plains. Heavy
downpours, damaging downburst winds, and hail will again be the
primary threats. Storm motions will generally be toward the south or
southeast at 10 to 15 mph. Thunderstorm coverage will begin to trend
downward on Tuesday with significantly drier conditions for mid-week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail, damaging winds and flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

41

In the hours before

Special weather statement, Jun 25, 1:18 PM MDT, 2 hours before
Special Weather Statement
National Weather Service Albuquerque NM
118 PM MDT SUN JUN 25 2017

NMZ508-251945-
Southwest Mountains-
118 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CATRON COUNTY UNTIL 145
PM MDT...

At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Quemado Lake, or 28 miles west of Datil, moving east at
30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Catron
County.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3404 10845 3422 10840 3420 10807 3394 10814
TIME...MOT...LOC 1918Z 282DEG 25KT 3412 10834

40
Special weather statement, Jun 25, 1:25 PM MDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
125 PM MDT SUN JUN 25 2017

NMZ508-251945-
Southwest Mountains-
125 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND
NORTHEASTERN CATRON COUNTIES UNTIL 145 PM MDT...

At 125 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Datil, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central
Socorro and northeastern Catron Counties.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3420 10797 3438 10792 3435 10754 3409 10761
TIME...MOT...LOC 1925Z 282DEG 25KT 3428 10786

40
Special weather statement, Jun 25, 1:47 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
147 PM MDT SUN JUN 25 2017

NMZ506>508-252000-
Southwest Mountains-West Central Mountains-West Central Highlands-
147 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
200 PM MDT...

At 147 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles north of National Radio Astronomy Observatory, or 24 miles
northeast of Datil, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Alamo.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3435 10768 3453 10763 3450 10726 3424 10733
TIME...MOT...LOC 1947Z 282DEG 25KT 3443 10757

40
Special weather statement, Jun 25, 2:18 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
218 PM MDT SUN JUN 25 2017

NMZ508-252045-
Southwest Mountains-
218 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO AND EAST
CENTRAL CATRON COUNTIES UNTIL 245 PM MDT...

At 218 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southwest of National Radio Astronomy Observatory, or 18 miles
south of Datil, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central
Socorro and east central Catron Counties.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3383 10793 3395 10787 3405 10752 3376 10756
TIME...MOT...LOC 2018Z 260DEG 15KT 3388 10776

40
Local storm report, Jun 25, 2:55 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
255 PM MDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 S ALAMO               34.42N 107.51W
06/25/2017  M1.00 INCH       SOCORRO            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702043

TRM
Special weather statement, Jun 25, 3:18 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
318 PM MDT SUN JUN 25 2017

NMZ504-252145-
Northwest Highlands-
318 PM MDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCKINLEY COUNTY
UNTIL 345 PM MDT...

At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Crownpoint, moving southeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
McKinley County.

&&

LAT...LON 3579 10804 3579 10801 3581 10804 3582 10802
      3581 10801 3582 10800 3585 10801 3588 10797
      3577 10772 3562 10793 3576 10805
TIME...MOT...LOC 2118Z 319DEG 8KT 3578 10798

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:14 PM MDTSpecial Weather StatementABQSanta Fe46 min
Jun 24, 7:04 PM MDTSpecial Weather StatementABQSanta Fe41 min
Jun 24, 7:35 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance19 min
Jun 24, 8:38 PM MDTSpecial Weather StatementABQHarding37 min
Jun 24, 9:10 PM MDTSpecial Weather StatementABQHarding50 min
Jun 25, 4:55 AM MDTSpecial Weather StatementABQRoosevelt65 min
Jun 25, 5:01 AM MDTAreal Flood AdvisoryABQCurry119 min
Jun 25, 12:38 PM MDTSpecial Weather StatementABQCatron37 min
Jun 25, 12:53 PM MDTSpecial Weather StatementABQCatron37 min
Jun 25, 1:05 PM MDTSpecial Weather StatementABQ10 min
Jun 25, 1:18 PM MDTSpecial Weather StatementABQCatron27 min
Jun 25, 1:25 PM MDTSpecial Weather StatementABQ20 min
Jun 25, 1:47 PM MDTSpecial Weather StatementABQ13 min
Jun 25, 1:52 PM MDTSevere Thunderstorm WarningABQCatron, Socorro38 min
Jun 25, 2:18 PM MDTSpecial Weather StatementABQ27 min
Jun 25, 2:31 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro119 min
Jun 25, 2:35 PM MDTSevere Thunderstorm WarningABQCibola, Socorro40 min
Jun 25, 2:42 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Jun 25, 2:53 PM MDTSevere Thunderstorm WarningABQLincoln52 min
Jun 25, 3:03 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe42 min
Jun 25, 3:17 PM MDTSevere Thunderstorm WarningABQMora, San Miguel43 min
Jun 25, 3:18 PM MDTSpecial Weather StatementABQMcKinley27 min
Jun 25, 3:25 PM MDTSevere Thunderstorm WarningABQCibola, Valencia19 min
Jun 25, 3:32 PM MDTSpecial Weather StatementABQLincoln28 min
Jun 25, 3:54 PM MDTSpecial Weather StatementABQTaos36 min
Jun 25, 3:55 PM MDTSpecial Weather StatementABQLincoln35 min
Jun 25, 3:56 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora49 min
Jun 25, 4:02 PM MDTTornado WarningABQColfax28 min
Jun 25, 4:03 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia27 min
Jun 25, 4:08 PM MDTSevere Thunderstorm WarningABQColfax, Mora52 min
Jun 25, 4:09 PM MDTSpecial Weather StatementABQGuadalupe36 min
Jun 25, 4:18 PM MDTSpecial Weather StatementABQLos Alamos42 min
Jun 25, 4:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance51 min
Jun 25, 4:25 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jun 25, 4:25 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel50 min
Jun 25, 4:29 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Jun 25, 4:36 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe39 min
Jun 25, 4:38 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance112 min
Jun 25, 4:39 PM MDTSevere Thunderstorm WarningABQTorrance51 min
Jun 25, 4:41 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jun 25, 4:45 PM MDTSevere Thunderstorm WarningABQSan Miguel45 min
Jun 25, 4:46 PM MDTAreal Flood AdvisoryABQColfax, Mora119 min
Jun 25, 4:52 PM MDTSevere Thunderstorm WarningABQColfax38 min
Jun 25, 4:55 PM MDTSevere Thunderstorm WarningABQLincoln34 min
Jun 25, 5:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance45 min
Jun 25, 5:08 PM MDTTornado WarningABQMora22 min
Jun 25, 5:12 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance2 hr
Jun 25, 5:15 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jun 25, 5:16 PM MDTSevere Thunderstorm WarningABQTorrance24 min
Jun 25, 5:20 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe115 min
Jun 25, 5:23 PM MDTSpecial Weather StatementABQColfax37 min
Jun 25, 5:26 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance64 min
Jun 25, 5:27 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe21 min
Jun 25, 5:27 PM MDTSevere Thunderstorm WarningABQSan Miguel48 min
Jun 25, 5:33 PM MDTTornado WarningABQMora29 min
Jun 25, 5:44 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance42 min
Jun 25, 5:55 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.